# SDR SIMA20130801009

- Difficulty date: August 1, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 33,945 hours, 31,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE SKIN IS CORRODED BETWEEN STRINGERS 21L AND 21R AT FRAME 67.  REPAIRED FUSELAGE SKIN IAW EO EM-53MR-2189.
